Previous |  Up |  Next

Article

References:
[1] Chajda I.: Lattices of compatible relations. Arch. Math. (Brno) 13 (1977), 89–96. MR 0463081 | Zbl 0372.08002
[2] Chajda I.: Distributivity and modularity of lattices of tolerance relations. Algebra Univ. 12 (1981), 247–255. DOI 10.1007/BF02483883 | MR 0608668 | Zbl 0469.08003
[3] Chajda I.: Sublagebra modular and subalgebra distributive varieties. Periodica Mathem. Hungar (1991) (to appear).
[4] Chajda I.: Varieties having distributive lattices of quasiorders, Czech. Math. J. (1991) (to appear). MR 1087626
[5] Day A.: A characterization of modularity for congruence lattices of algebras. Canad. Math. Bull. 12 (1969), 167–173. DOI 10.4153/CMB-1969-016-6 | MR 0248063
[6] Jónsson B.: Algebras whose congruence lattices are distributive. Math. Scand. 21 (1967), 110–121. MR 0237402
[7] Pixley A. F.: Distributivity and permutability of congruences in equational class of algebras. Proc. Amer. Math. Soc. 14 (1963), 105–109. DOI 10.1090/S0002-9939-1963-0146104-X | MR 0146104
[8] Vojvodić G., Šešelja B.: On the lattice of weak congruence relations. Alg. Univ. 25 (1988), 121–130. DOI 10.1007/BF01229965 | MR 0950740
[9] Werner H.: A Mal’cev condition on admissible relations. Alg. Univ. 3 (1973), 263. DOI 10.1007/BF02945126 | MR 0330009
Partner of
EuDML logo